Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Stochastic Choice in Insurance and Risk Sharing: A Reply

Neil A. Doherty
The Journal of Finance
Vol. 38, No. 3 (Jun., 1983), pp. 1037-1038
Published by: Wiley for the American Finance Association
DOI: 10.2307/2328100
Stable URL: http://www.jstor.org/stable/2328100
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($33.95)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1037
    1037
  • Thumbnail: Page 
1038
    1038